# SDR FDEA202108262105

- Difficulty date: August 26, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984507
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 750 X = 47.5 FOUND CRACK. MAIN DECK CARGO COMPARTMENT , CRACKED SEAT TRACK AT STATION 750 X = 47.5 , REPAIRED   BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 765 TO STATION 725   X = 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100 .
